Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Note on the computation of certain highly oscillatory integrals

Author: E. T. Goodwin
Journal: Math. Comp. 10 (1956), 96-97
MSC: Primary 65.3X
MathSciNet review: 0080995
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. T. Goodwin, ``The evaluation of integrals of the form $ \int_{ - \infty }^\infty {f(x){e^{ - {x^2}}}dx} $,'' Camb. Phil. Soc., Proc., v. 45, 1949, p. 241-245. MR 0029281 (10:575f)
  • [2] Henry E. Fettis, ``Numerical calculation of certain definite integrals by Poisson's Summation Formula,'' MTAC, v. 9, 1955, p. 85-91. MR 0072546 (17:302f)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society